# SDR SWIA200413353

- Difficulty date: May 26, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 2,869 hours, 2,545 cycles
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

YAW DAMPER NR 2 INOPERATIVE, STATUS MESSAGE DURING TURBULENT FLIGHT.  UNABLE TO RE-ENGAGE.  COULD NOT DUPLICATE DISCREPANCY.  SWAPPED FCC CARDS IN THE IAPS CARD CAGE FROM NR 1 TO NR 2 SIDE.  OPS CHECKS GOOD.
